JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMPACT MATRIX OPERATORS BETWEEN THE SPACES m(ϕ), n(ϕ) AND ℓp
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COMPACT MATRIX OPERATORS BETWEEN THE SPACES m(ϕ), n(ϕ) AND ℓp
Malkowsky, Eberhard; Mursaleen, Mohammad;
  PDF(new window)
 Abstract
We give the characterizations of the classes of matrix trans-formations (), () ([5, Theorem 2]), () ([5, Theorem 1]) and () for , establish estimates for the norms of the bounded linear operators defined by those matrix transformations and characterize the corresponding subclasses of compact matrix operators.
 Keywords
sequence spaces;matrix transformations;compact operators;Hausdorff measure of noncompactness;
 Language
English
 Cited by
1.
RETRACTED: The Hausdorff measure of noncompactness for some matrix operators, Nonlinear Analysis: Theory, Methods & Applications, 2013, 92, 119  crossref(new windwow)
2.
Infinite System of Differential Equations in Some Spaces, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
3.
On the mth order difference sequence space of generalized weighted mean and compact operators, Acta Mathematica Scientia, 2013, 33, 3, 797  crossref(new windwow)
4.
Applications of Measure of Noncompactness in Matrix Operators on Some Sequence Spaces, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
 References
1.
E. Malkowsky, Klassen von Matrixabbildungen in paranormierten FK-Raumen, Analysis 7 (1987), no. 3-4, 275-292.

2.
E. Malkowsky and Mursaleen, Matrix transformations between FK-spaces and the sequence spaces m($\phi$) and n($\phi$), J. Math. Anal. Appl. 196 (1995), no. 2, 659-665. crossref(new window)

3.
E. Malkowsky and V. Rakocevic, An introduction into the theory of sequence spaces and measures of noncompactness, Zb. Rad. (Beogr.) 9(17) (2000), 143-234.

4.
A. Peyerimhoff,  Uber ein Lemma von Herrn Chow, J. London Math. Soc. 32 (1957), 33-36. crossref(new window)

5.
W. L. C. Sargent, Some sequence spaces related to the $l^p$ spaces, J. London Math. Soc. 35 (1960), 161-171. crossref(new window)

6.
W. L. C. Sargent, On sectionally bounded BK spaces, Math. Z. 83 (1964), 57-66. crossref(new window)

7.
W. L. C. Sargent, On compact matrix transformations between sectionally bounded BK-spaces, J. London Math. Soc. 41 (1966), 70-87. crossref(new window)

8.
A. Wilansky, Summability through Functional Analysis, Mathematics Studies 85, North- Holland, Amsterdam, New York, Oxford, 1984.